# SDR 2000UALA00726

- Difficulty date: October 13, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N7260U
- Make and model: Boeing 727222
- Aircraft serial: 21407
- Aircraft time: 65,326 hours, 37,275 cycles
- Engine: Pwa JT8D15
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUE TO GROUND EQUIPMENT IMPACT, STRINGER 22R BUCKLED BETWEEN BS 302.5 & 334.5.  BS 328 FRAME WEB & SAFE CHORD BUCKLED & CRACKED ALONG A 13 INCH SECTION ADJACENT TO STRINGER 22R.  FUSELAGE SKIN PUNCTURED & CRACKED LENGTHWISE BETWEEN BS 301 & 341 & CIRCUMFERENTIALLY BETWEEN WL 162 & 173.  *S/D*  A NEW STRINGER SECTION 65-18420-364 WAS SPLICED IN PER 727 SRM 53-10-3, FIGURE 1.  THE FRAME WEB WAS REPAIRED PER 727 SRM 53-10-4 FIGURES 1 & 11.  THE FAIL SAFE CHORD WAS REPAIRED PER 727 SRM  57-40-3 FIGURE 1.  A REPAIR DOUBLER 65-18420-1027 WAS INSTALLED EXTERNALLY PER 727 SRM 53-30-3 FIGURE 3.
